On real analytic functions of unbounded type.

Thumbnail Image
Full text at PDC
Publication Date
Advisors (or tutors)
Journal Title
Journal ISSN
Volume Title
Google Scholar
Research Projects
Organizational Units
Journal Issue
In this paper we prove several results on the existence of analytic functions on an infinite dimensional real Banach space which are bounded on some given collection of open sets and unbounded on others. In addition, we also obtain results on the density of some subsets of the space of all analytic functions for natural locally convex topologies on this space
Ansemil, J.M., Aron, R.M., Ponte, S.: Representation of spaces of entire functions on Banach spaces. Publ. Res. Inst. Math. Sci. 45, 383–391 (2009) Ansemil, J.M., Aron, R.M., Ponte, S.: Behavior of entire functions on balls in a Banach space. Indag. Math. 20, 483–489 (2009) Ansemil, J.M., López–Salazar, J., Ponte, S.: Entire functions uniformly bounded on balls of a Banach space. Stud. Math. 204, 187–194 (2011) Aron, R.M.: Entire functions of unbounded type on a Banach space. Boll. Unione Mat. Ital. 9, 28–31 (1974) Bochnak, J.: Analytic functions on Banach spaces. Stud. Math. XXXV, 271–292 (1970) Dilworth, S.J., Girardi, M., Johnson, W.B.: Geometry of Banach spaces and biorthogonal systems. Stud. Math. 140, 243–271 (2000) Dineen, S.: Complex Analysis on Infinite Dimensional Spaces. Springer Monographs in Mathematics. Springer, London (1999) López-Salazar, J.: Vector spaces of entire functions of unbounded type. Proc. Am. Math. Soc. 139, 1347–1360 (2011) Kirwan, P.: Complexification of multilinear mappings and polynomials. Math. Nachr. 231, 39–68 (2001) CrossRef Mujica, J.: Complex Analysis in Banach Spaces. Dover, New York (2010) Muñoz, G., Sarantopoulos, Y., Tonge, A.: Complexifications of real Banach spaces, polynomials and multilinear maps. Stud. Math. 134, 1–33 (1999) Nachbin, L.: Lectures on the Theory of Distributions. Textos de Matemática, vol. 15. Instituto de Física e Matemática, Universidade do Recife, Recife (1964) Nachbin, L.: Sur les espaces vectoriels topologiques d’applications continues. C. R. Acad. Sci. Paris, Sér. A 271, 596–598 (1970)